# SDR HALA20241108320

- Difficulty date: November 8, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 54,355 hours, 8,468 cycles
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - 1L FLIGHT ATTENDANT HANDSET - PA FUNCTION EXTREMELY LOW VOLUME. REPLACED HANDSET ASSY PER AMM 23-73-44.  OPS CK OK.  OK FOR SERVICE
